Kodai Mathematical Journal

An algebraic approach to the regularity index of fat points in ${\bf P}^n$

Ngô Việt Trung

Full-text: Open access

Article information

Kodai Math. J., Volume 17, Number 3 (1994), 382-389.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13D40: Hilbert-Samuel and Hilbert-Kunz functions; Poincaré series
Secondary: 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10]


Trung, Ngô Việt. An algebraic approach to the regularity index of fat points in ${\bf P}^n$. Kodai Math. J. 17 (1994), no. 3, 382--389. doi:10.2996/kmj/1138040029. https://projecteuclid.org/euclid.kmj/1138040029

Export citation


  • [1] J. Alexander, Singularites imposable enposition general a une hypersurface projective, Compos. Math. 68 (1988), 305-354.
  • [2] M. V. Catalisano, Linear systems of plane curves through fixed "fat" points in P2, J. Algebr 142 (1991), 81-100.
  • [3] M. V. Catalisano, N. V. Trung, and G. Valla, A sharp bound for the regularity index of fat point in general position, Proc. Amer. Math. Soc., to appear.
  • [4] E. D. Davis and A. V. Geramita, The Hilbert function of a special class of 1-dimensional Cohen Macaulay graded algebras, The Curves Seminar at Queen's, Queen's Papers in Pure and Appl. Math. 67 (1984), l-29.
  • [5] D. Eisenbud and S. Goto, Linear free resolutions and minimal multiplicity, J. Algebra 88 (1984), 89-133
  • [6] W. Fulton, Algebraic Curves, Math. Lect. Note Series, Benjamin 1969
  • [7] A. Gimigliano, Our thin knowledge on fat points, in: The Curve's Seminar at Queen's VI, Queen's Papers in Pure and Appl. Math. 83 (1989)
  • [8] A. Gimigliano, Regularity of linear systems of plane curves, J. Algebra 124 (1989), 447-460
  • [9] S. Greco, Remarks on the postulation of zero-dimensional subschemes of projective spaces, Math Ann 284 (1989), 343-351.
  • [10] J. Harris, A bound on the geometric genus of projective varieties, Ann. Sc. Norm. Sup. Pisa Ser IV. 8 (1981), 35-68.
  • [11] J. Harris (with the collaboration of D. Eisenbud), Curves in projective spaces, Les Presses d Universite de Montreal 1982.
  • [12] A. Hirschowitz, La methode d'Horace pour lnterpolation a plusieurs variables, Manus. Math 50 (1985), 337-388.
  • [13] A. Ooishi, Castelnuovo's regularity of graded rings and modules, Hiroshima Math. J. 12 (1982), 627-649
  • [14] G. Paxia, On flat families of fat points, Proc. Amer. Math. Soc. 112 (1991), 19-23
  • [15] J. Rathmann, The uniform position principle for curves in charcteristic p, Math. Ann. 27 (1987), 565-579.
  • [16] B. Segre, Alcune question! su insiemi finiti di punti in geometria algebrica, Atti. Convergno Intern, di Torino 1961, 15-33.
  • [17] R. Treger, On equations defining arithmetically Cohen-Macaulay schemes I, Math. Ann. 26 (1982), 141-153.
  • [18] N. V. Trung and G. Valla, Degree bounds for the defining equations of arithmetically Cohen Macaulay curves, Math. Ann. 281 (1988), 209-218.
  • [19] N. V. Trung and G. Valla, Upper bounds for the regularity index of fat points with unifor position property, Preprint.